# SDR HNAA2012071600865

- Difficulty date: July 16, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,354 hours, 76,623 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar
- Component: Radar Sys
- Component part number: 071015500101
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR NOT PAINTING KNOWN WEATHER AS REPORTED BY ATC.  R & R WEATHER RADAR R/T.  OPS CHECKED GOOD IAW MM 34-41-04.
